Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 31, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 10, 2014, 3:47 AM EDT. It took effect at Sep 10, 2014, 9:53 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2014, 3:47 AM EDT (07:47 UTC)
- In effect from
- Sep 10, 2014, 9:53 AM EDT
- Expired
- Sep 11, 2014, 10:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
035 WHUS71 KCLE 100747 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT WED SEP 10 2014 LEZ142>145-101600- /O.NEW.KCLE.SC.Y.0031.140910T1700Z-140911T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 347 AM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 AM EDT THURSDAY. * WINDS AND WAVES: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY THIS AFTERNOON. AS WINDS SHIFT TO THE SOUTHWEST DURING THE EVENING THEY MAY INCREASE TO AROUND 30 KNOTS. WAVES WILL GENERALLY BE 2 TO 3 FEET THIS AFTERNOON BUT WILL BUILD TO AT LEAST 2 TO 4 FEET AS WINDS SHIFT TO THE WEST AND NORTHWEST IN THE WAKE OF A COLD FRONT TONIGHT. THE WEST TO NORTHWEST WINDS WILL INITIALLY BE IN THE 15 TO 25 KNOT RANGE BUT WILL SLOWLY DECREASE INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
493 WHUS71 KCLE 101353 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 953 AM EDT WED SEP 10 2014 LEZ142>145-102200- /O.EXT.KCLE.SC.Y.0031.140910T1353Z-140911T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 953 AM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THURSDAY. * WINDS AND WAVES: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS EARLY THIS AFTERNOON. AS WINDS SHIFT TO THE SOUTHWEST DURING THE EVENING THEY MAY INCREASE TO AROUND 30 KNOTS. WAVES WILL GENERALLY BE 1 TO 3 FEET THIS AFTERNOON BUT WILL BUILD TO AT LEAST 2 TO 4 FEET AS WINDS SHIFT TO THE WEST AND NORTHWEST IN THE WAKE OF A COLD FRONT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
643 WHUS71 KCLE 101900 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT WED SEP 10 2014 LEZ145-110300- /O.CAN.KCLE.SC.Y.0031.000000T0000Z-140911T1300Z/ /O.NEW.KCLE.SC.Y.0032.140910T1900Z-140911T2000Z/ VERMILION TO AVON POINT OH- 300 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO AROUND 30 KNOTS OVERNIGHT. WAVES WILL BUILD TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ146>149-110300- /O.EXB.KCLE.SC.Y.0031.140910T1900Z-140911T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 300 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST TO NORTHWEST AND INCREASE TO 30 KNOTS. WAVES OF 2 TO 4 WILL BUILD TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO IMMEDIATELY. && $$ LEZ142>144-110300- /O.EXT.KCLE.SC.Y.0031.000000T0000Z-140911T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 300 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST INCREASE TO AROUND 30 KNOTS OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
181 WHUS71 KCLE 110230 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1030 PM EDT WED SEP 10 2014 LEZ146>149-111030- /O.CON.KCLE.SC.Y.0031.000000T0000Z-140911T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1030 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST TO NORTHWEST AND INCREASE TO 30 KNOTS. WAVES OF 2 TO 4 WILL BUILD TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO IMMEDIATELY. && $$ LEZ142>144-111030- /O.CON.KCLE.SC.Y.0031.000000T0000Z-140911T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1030 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST INCREASE TO AROUND 30 KNOTS OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ145-111030- /O.CON.KCLE.SC.Y.0032.000000T0000Z-140911T2000Z/ VERMILION TO AVON POINT OH- 1030 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO AROUND 30 KNOTS OVERNIGHT. WAVES WILL BUILD TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
543 WHUS71 KCLE 110803 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EDT THU SEP 11 2014 LEZ146>149-111615- /O.CON.KCLE.SC.Y.0031.000000T0000Z-140911T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 403 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL BECOME WEST TO NORTHWEST AT 15 TO 30 KNOTS BY SUNRISE. WAVES OF 5 TO 8 FEET THIS MORNING SUBSIDING TO 3 TO 5 FEET FOR THE AFTERNOON. WINDS AND WAVES WILL CONTINUE TO DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO IMMEDIATELY. && $$ LEZ142>144-111400- /O.CON.KCLE.SC.Y.0031.000000T0000Z-140911T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 403 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING WITH 3 TO 5 FOOT WAVES POSSIBLE. WINDS AND WAVES WILL DECREASE BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ145-111615- /O.CON.KCLE.SC.Y.0032.000000T0000Z-140911T2000Z/ VERMILION TO AVON POINT OH- 403 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS THIS MORNING WITH 3 TO 5 FOOT WAVES POSSIBLE. WINDS AND WAVES WILL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
756 WHUS71 KCLE 111400 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EDT THU SEP 11 2014 LEZ142>144-112000- /O.EXT.KCLE.SC.Y.0031.000000T0000Z-140911T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1000 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS TODAY WITH WAVES 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ146>149-112000- /O.CON.KCLE.SC.Y.0031.000000T0000Z-140911T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1000 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL BE FROM THE WEST TO NORTHWEST AT 15 TO 30 KNOTS. WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. WINDS AND WAVES WILL CONTINUE TO DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO IMMEDIATELY. && $$ LEZ145-112000- /O.CON.KCLE.SC.Y.0032.000000T0000Z-140911T2000Z/ VERMILION TO AVON POINT OH- 1000 AM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL BE FROM THE WEST TO NORTHWEST AT 15 TO 25 KNOTS WITH WAVES 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
832 WHUS71 KCLE 111955 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 PM EDT THU SEP 11 2014 LEZ142>144-112100- /O.CAN.KCLE.SC.Y.0031.000000T0000Z-140911T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 355 PM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ145-112100- /O.CAN.KCLE.SC.Y.0032.000000T0000Z-140911T2000Z/ VERMILION TO AVON POINT OH- 355 PM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ146>149-120200- /O.EXT.KCLE.SC.Y.0031.000000T0000Z-140912T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 355 PM EDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 KNOTS THROUGH EARLY EVENING AND THEN DIMINISH TO 5 TO 15 KNOTS LATE THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO IMMEDIATELY. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 3:33 AM EDT, 14 minutes earlier.
Area forecast discussion, Sep 10, 3:33 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 333 AM EDT WED SEP 10 2014 .SYNOPSIS... LOW PRESSURE OVER IOWA WILL MOVE ACROSS LAKE HURON PULLING A STRONG COLD FRONT ACROSS THE AREA WEDNESDAY NIGHT. A WAVE OF LOW PRESSURE WILL MOVE UP THE OHIO VALLEY FRIDAY NIGHT INTO SATURDAY THEN HIGH PRESSURE OVER THE NORTHERN PLAINS WILL MOVE EAST THROUGH THE REGION SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 PM WEDNESDAY EVENING/... THE QUESTION TODAY IS HOW FAR OUT AHEAD OF THE APPROACHING COLD FRONT WILL THE TSRA OCCUR. THE LATEST MODEL RUNS HAVE QPF RAPIDLY SPREADING ESE ACROSS THE CWA BETWEEN 18Z AND 00Z. WILL INCREASE POPS MORE FOR TODAY. THE THREAT FOR SEVERE STORMS STILL LOOKS GOOD BASED ON INSTABILITY AND FAIRLY GOOD WIND SHEAR. PW'S RISE BACK TO AROUND 2 INCHES SO LOCALLY HEAVY RAIN CAN BE EXPECTED. TODAY WILL BE THE LAST RELATIVELY WARM DAY FOR A WHILE...POSSIBLY THE REST OF THE SEASON BASED ON UPPER TROUGHING THAT IS GOING TO SET UP OVER THE LAKES FOR AT LEAST THE NEXT 10 DAYS. && .SHORT TERM /6 PM WEDNESDAY EVENING THROUGH SATURDAY NIGHT/... A FINAL BAND OF TSRA WITH THE STRONG COLD FRONT SHOULD PROGRESS ACROSS THE CWA BETWEEN 06Z AND 12Z SO AFTER 12Z THU ONLY THE SE HALF OF THE CWA SHOULD STILL HAVE A THREAT FOR RAIN WITH THE STRONGER CONVECTION THEN EXITING THE CWA. DRIER AIR MOVES IN BEHIND THE FRONT ALONG WITH THE LEADING PART OF A MUCH COOLER AIRMASS. MARGINAL LAKE EFFECT CONDITIONS START TO DEVELOP BY THE END OF THU NIGHT SO A FEW SHRA COULD BREAK OUT OVER THE SNOWBELT AND NEARBY AREAS. A SHARP S/W IS PROGGED TO MOVE EAST ACROSS THE LAKES FRI NIGHT INTO SAT AND INDUCE A SURFACE WAVE THAT MOVES UP THE OH VALLEY. MOISTURE POOLS BACK OVER THE AREA WITH WIDESPREAD SHRA DEVELOPING FRI NIGHT AND CONTINUING INTO SAT BEFORE SHIFTING INTO MAINLY THE EAST SAT AFTERNOON. HIGH PRESSURE IS SHOWN TO BE QUICKLY SPREADING OVER THE AREA BY SAT NIGHT BUT LAKE EFFECT CONDITIONS ARE POSSIBLE BASED ON TEMP DIFFERENCES. DUE TO WIND ISSUES AND SUBSIDENCE FROM THE HIGH WILL KEEP ONLY A SLIGHT CHANCE GOING SAT NIGHT IN THE NE. TEMPS WILL TREND COOLER FOR FRI AND SAT WITH HIGHS BOTH DAYS MOSTLY 60 TO 65 DEGREES. SOME SPOTS ON SAT MAY NOT EVEN GET TO 60 DEGREES IN THE INLAND EAST IF CLOUD COVER AND SHRA PERSIST. THE INCREASING CLOUDS FRI NIGHT SHOULD HOLD UP LOWS IN A 45 TO 50 RANGE BUT BY SAT NIGHT THE DECREASED CLOUDS AND LIGHT WINDS WILL ALLOW FOR LOWS IN THE LOW TO MID 40S. && .LONG TERM /SUNDAY THROUGH TUESDAY/... COOL HIGH PRESSURE WILL BE IN CONTROL OF THE REGION ON SUNDAY BUT IT WILL BE SHIFTING OFF TO THE EAST AS ANOTHER UPPER LEVEL TROUGH DIGS INTO THE GREAT LAKES REGION. AS THIS TROUGH MOVES OVERHEAD IT WILL BRING AN INCREASING CHANCE OF SHOWERS. THE BETTER CHANCES OF THE SHOWERS WILL BE MONDAY NIGHT INTO TUESDAY. THE SHOWERS MAY LINGER DOWNWIND OF LAKE ERIE INTO TUESDAY EVENING. THE NEXT AREA OF HIGH PRESSURE WILL THEN DRY THINGS OUT TUESDAY NIGHT INTO WEDNESDAY. IT WILL BE COOL THROUGH THE LONG TERM WITH TEMPERATURES BELOW SEASONAL AVERAGES. HIGHS AT MOST LOCATIONS WILL REMAIN IN THE 60S. HOWEVER BY TUESDAY AND WEDNESDAY THE WESTERN COUNTY WARNING AREA WILL BE NEAR TO SLIGHTLY ABOVE 70. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... SOME MVFR FOG TOWARD SUNRISE BUT DO NOT THINK IT WILL BE WIDESPREAD. GUSTY SOUTHERLY WINDS WILL DEVELOP BY MID TO LATE MORNING ACROSS THE REGION AS A COLD FRONT MOVES TOWARD THE REGION. WIND GUSTS MAY REACH 30 TO 35 KNOTS NEAR THE LAKESHORE FROM CLEVELAND AND POINTS WEST FOR THE AFTERNOON AND EVENING. THE MAIN CONCERN WILL BE THE STRENGTH OF THE THUNDERSTORMS THAT DEVELOP THIS AFTERNOON/EVENING. THERE COULD BE A LEAD PIECE OF JET ENERGY THAT INITIATES A FEW THUNDERSTORMS OVER THE CENTRAL PORTIONS OF NORTHERN OHIO THIS AFTERNOON. AS THESE DECREASE IN COVERAGE DURING THE EVENING (PROBABLY BY 00Z) THE CONVECTION ALONG THE COLD FRONT SHOULD BE MOVING INTO NW OHIO. THESE THUNDERSTORMS WILL THEN SLOWLY TRACK ACROSS THE REGION THROUGH THE OVERNIGHT. OUTLOOK...NON VFR POSSIBLE WEDNESDAY NIGHT INTO THURSDAY IN SHOWERS AND THUNDERSTORMS. LOWER CEILINGS MAY LINGER OVER NE OHIO AND NW PA INTO FRIDAY AND SATURDAY. && .MARINE... LOW PRESSURE WILL MOVE INTO THE CENTRAL GREAT LAKES TODAY WITH INCREASING SOUTH TO SOUTHWEST WINDS EXPECTED INTO THIS EVENING. WINDS WILL INCREASE THE EARLIEST ACROSS THE WESTERN BASIN WITH SOUTHERLY WINDS IN THE 15 TO 25 KNOT RANGE. WINDS WILL BE OFFSHORE SO WAVES SHOULD NOT BUILD ALL THAT MUCH. SINCE WINDS ARE EXPECTED TO BE IN THE 15 TO 25 KNOT RANGE WE HOISTED THE SMALL CRAFT ADVISORY FOR THIS AFTERNOON. WINDS WILL EVENTUALLY SHIFT AROUND TO THE WEST AND NORTHWEST IN THE WAKE OF THE COLD FRONT TONIGHT. THE FRONT SHOULD BE EAST OF THE LAKE BY 12Z THURSDAY. THE REMAINDER OF THE LAKE WILL NEED TO HAVE A SMALL CRAFT ADVISORY AT SOME POINT THIS EVENING INTO THE OVERNIGHT. LATER SHIFTS WILL ISSUE IT WHEN IT IS NEEDED. THE COLD ADVECTION IN THE WAKE OF THE FRONT WILL KEEP LARGER WAVES (4-6 FEET) GOING INTO AT LEAST THURSDAY AFTERNOON/EVENING. AS HIGH PRESSURE RIDGES OVER THE REGION WINDS WILL BECOME NORTHEAST BY FRIDAY MORNING. THIS WILL SET UP A LONG FETCH INTO THE WESTERN HALF OF THE LAKE. IF THE PRESSURE GRADIENT CAN REMAIN TIGHT ENOUGH WE MAY NEED SMALL CRAFT ADVISORIES AGAIN FRIDAY INTO SATURDAY. MORE DETAILS TO COME ON THIS SCENARIO THE NEXT COUPLE DAYS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AND TRACK ACROSS MUCH OF THE LAKE. A FEW OF THESE THUNDERSTORMS WILL BECOME STRONG ENOUGH TO WARRANT THE ISSUANCE OF SPECIAL MARINE WARNINGS FOR THIS EVENING AND POSSIBLY INTO THE OVERNIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, Sep 9, 10:08 AM EDT, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1008 AM EDT TUE SEP 9 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-101415- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1008 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY AHEAD OF A COLD FRONT LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS WITH A LESSER THREAT FOR LARGE HAIL. ATMOSPHERIC CONDITIONS WILL ALSO BE CONDUCIVE FOR A THREAT OF TORNADOES ESPECIALLY OVER NORTHWEST OHIO. THE AIRMASS IS MOIST SO LOCALLY HEAVY RAIN IS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:20 PM EDT | Areal Flood Advisory | CLE | Lucas | 7 hr |
| Sep 10, 3:00 PM EDT | Small Craft Advisory | CLE | 25 hr | |
| Sep 10, 4:13 PM EDT | Tornado Warning | CLE | Medina, Summit, Wayne | 47 min |
| Sep 10, 4:58 PM EDT | Tornado Warning | CLE | Portage, Summit | 47 min |
| Sep 10, 5:14 PM EDT | Tornado Warning | CLE | Ashtabula, Lake | 14 min |
| Sep 10, 5:16 PM EDT | Tornado Warning | CLE | Stark, Wayne | 30 min |
| Sep 10, 5:33 PM EDT | Tornado Warning | CLE | Geauga, Portage, Trumbull | 42 min |
| Sep 10, 6:25 PM EDT | Areal Flood Warning | CLE | Lucas | 6 hr |
| Sep 10, 6:44 PM EDT | Areal Flood Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood | 8 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.